# SDR UALA2012012500527

- Difficulty date: January 25, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL STA 287 LT VERT STIFFENER CHORD FAILED HFEC INSPECTION.  CRACK INDICATION APPROX 55 INCHES ABOVE BOTTOM OF CHORD WHERE MARKED.  CUT OUT DAMAGE, FABBED AND INSTALLED FILLER AND ANGLES (3 EA) PER SRM 51-40-02 ON NR 3872N00117.
